# SDR DALA13036383319

- Difficulty date: July 26, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 26,702 hours, 3,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ESPU TEST, FOUND CABIN EMERGENCY LIGHT BATTERIES 13WL AND 16WL FAILED ESPU CAP TEST.  REPLACED BATTERIES IAW AMM 33-51.
